# SDR USAA950246

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 311A106595
- Condition: Missing
- Location: Lt Eng Pylon
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

TPA - FLT 60 - ON CLIMB-OUT FROM TPA, LEFT ENGINE PYLON PANEL CAME OFF.  FLIGHT RETURNED TO TPA WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED PANEL ON CDL 54-20-1 AND RELEASED AIRCRAFT.  REPLACED NACELLE STRUT ACCESS DOOR ON LEFT ENGINE PYLON.  (W)
